# SDR SWAA2025100320042

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 42,228 hours, 20,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR FWD OVERWING EMERGENCY LIGHT INOP.  REMOVED & REPLACED LAMP FOR R/H EXTERIOR FWD OVER WING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
